# SDR MWEA98947

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD EMERGENCY ENTRANCE LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY ENTRANCE LIGHT ASSEMBLY.
